Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("STONESIFER JR")

Results 1 to 3 of 3

  • Page / 1

Export

Selection :

  • and

MODULARLY COMPLEMENTED GEOMETRIC LATTICESSTONESIFER JR.1980; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1980; VOL. B2; NO 1; PP. 85-88; BIBL. 7 REF.Article

LOGARITHMIC CONCAVITY FOR A CLASS OF GEOMETRIC LATTICES.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 216-218; BIBL. 5 REF.Article

LOGARITHMIC CONCAVITY FOR EDGE LATTICES OF GRAPHS.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 36-46; BIBL. 4 REF.Article

  • Page / 1